# SDR ASAA2019041188944

- Difficulty date: April 8, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 42,013 hours, 12,600 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bulb
- Part number: MS280341
- Condition: Failed
- Location: Rt A/C Pack Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMPERATURE INDICATION INOP. GROUNDED - YES. ACCOMPLISHED FIM 21-61 TASK 855. REMOVED AND REPLACED RIGHT PACK TEMP BULB T489 REFERENCE AMM 21-51-60. RIGHT PACK TEMP INDICATION NORMAL. CLEARS MEL 21-17G. C/N 09003594 REMOVED SEAMC SCOTT NOTIFIED.
